Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 31, 2012, 2:09 PM MDT for Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 2:09 PM MDT (20:09 UTC)
- Expired
- Jul 31, 2012, 2:41 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2430 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS55 KPUB 312009
SVRPUB
COC071-312115-
/O.NEW.KPUB.SV.W.0094.120731T2009Z-120731T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 315 PM MDT
* AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BONCARBO TO 5 MILES SOUTHWEST
OF COKEDALE...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRINIDAD AND COKEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3701 10493 3731 10475 3748 10436 3701 10443
3698 10476
TIME...MOT...LOC 2009Z 243DEG 16KT 3726 10463 3708 10466
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
686 WWUS55 KPUB 312023 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT TUE JUL 31 2012 COC071-312115- /O.CON.KPUB.SV.W.0094.000000T0000Z-120731T2115Z/ LAS ANIMAS CO- 223 PM MDT TUE JUL 31 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS COUNTY UNTIL 315 PM MDT... AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COKEDALE...OR 8 MILES WEST OF TRINIDAD...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... TRINIDAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3698 10476 3732 10474 3748 10436 3701 10443 TIME...MOT...LOC 2023Z 247DEG 10KT 3719 10464 WIND...HAIL 60MPH 1.00IN $$
549 WWUS55 KPUB 312041 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 241 PM MDT TUE JUL 31 2012 COC071-312051- /O.CAN.KPUB.SV.W.0094.000000T0000Z-120731T2115Z/ LAS ANIMAS CO- 241 PM MDT TUE JUL 31 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAS ANIMAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3698 10476 3732 10474 3748 10436 3701 10443 TIME...MOT...LOC 2041Z 247DEG 10KT 3721 10458 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 11:55 AM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 31, 11:55 AM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1155 AM MDT TUE JUL 31 2012 .AVIATION... ABUNDANT LOW LEVEL MOISTURE SHOULD ALLOW FOR ANOTHER ROUND OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING NEAR THE TAF SITES...ESPECIALLY AFTER 20Z. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCAL MVFR CONDITIONS...WITH EVEN BRIEF IFR CONDITIONS ANTICIPATED AT TIMES WITH THE MOST INTENSE STORMS. && .PREV DISCUSSION... /ISSUED 413 AM MDT TUE JUL 31 2012/ SHORT TERM... (TODAY AND TONIGHT) ..POTENTIAL FOR ANOTHER ROUND OF PRECIPITATION FOR SOUTHEAST COLORADO THIS AFTERNOON AND EVENING... CURRENTLY...VERY ACTIVE NIGHT AS CONVECTION CONTINUES TO LINGER ACROSS THE FORECAST AREA...PRODUCING FLASH FLOOD CONCERNS FOR THE WALDO BUN SCAR. AS OF 230 AM...SHOWERS AND STORMS WERE GRADUALLY EDGING TO THE NE...BUT ARE TRENDING TOWARDS HANGING ON INTO THE MORNING HOURS. VERY JUICY LLVLS...WITH DEWPOINT TEMPS IN THE UPPER 50S TO LOWER 60S. TODAY AND TONIGHT...VERY LITTLE CHANGE IN THE UPPER PATTERN AS SUGGESTED BY GFS AND NAM MODELS...SO WITH ALL THE ONGOING ACTIVITY WILL NOT BELABOR THE POINT TOO MUCH. THE UPPER RIDGE AXIS REMAINS IN THE VCNTY OF THE SE CORNER OF THE STATE THROUGH THE DAY...DRAWING MORE MONSOON MOISTURE UP ACROSS THE 4 CORNERS AND INTO COLORADO. THERE IS SOME HINT OF THIS RIDGE PERHAPS SLIDING SLIGHTLY TO THE WEST AND PUSHING THE PLUME AWAY FROM THE CWA...BUT CONFIDENCE IS LOW. WILL PAINT THE POP GRIDS VERY SIMILAR TO WHAT WAS EXPERIENCED MONDAY...WITH MAX TEMPS ONCE AGAIN IN THE 90S TO NEAR 100 F FOR THE PLAINS AND IN THE 80S FOR THE HIGH VALLEYS. STORM MOTION TODAY WILL CONTINUE TO BE 10-15 KTS TO THE N-NE...BUT AFTN/EVE OUTFLOW WILL MOST LIKELY ALLOW FOR REDEVELOPMENT UP AGAINST THE SOUTHERN FRONT RANGE INTO THE EVENING. SMALL HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS TODAY...AND FLASH FLOODING ON THE WALDO CANYON BURN SCAR WILL BE A CONCERN ONCE AGAIN. 27 LONG TERM... (WEDNESDAY THROUGH MONDAY) LITTLE CHANGE IN THE PATTERN FOR THE NEXT SEVERAL DAYS. UPPER HIGH PRESSURE REMAINS CENTERED TO THE SOUTH OF COLORADO OVER NEW MEXICO AND THE TEXAS PANHANDLE THROUGH NEXT MONDAY. THIS WILL CONTINUE THE FLOW OF MONSOON MOISTURE AROUND AND OVER THE TOP OF THE HIGH CENTER ACROSS SOUTHERN COLORADO. AREAS OF HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY CONCERN...ESPECIALLY ON THE WALDO CANYON BURN SCAR. ADDITIONAL CONCERNS WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH AND HAIL...MOSTLY LESS THAN AN INCH IN DIAMETER. AUGUST IS HERE AND SO IS THE MONSOON...WHICH IS GOOD FOR MOST... BUT BAD FOR SOME. JUST HAVE TO DEAL WITH IT FOR THE NEXT 4 OR 5 WEEKS. USUALLY BY THE FIRST OR SECOND WEEK OF SEPTEMBER...THE SUN ANGLE GETS LOW ENOUGH THAT THE THREAT OF ALMOST DAILY AFTERNOON AND EVENING THUNDERSTORM DIMINISHES...AIDED BY THE LONGER AND COOLER NIGHTS AT THAT TIME OF YEAR. THIS IS NOT TO SAY THERE WON'T BE DAYS OF CONCERN IN SEPTEMBER...OCTOBER AND THROUGHOUT THE WINTER...BUT THEY WILL BE FEWER AND MUCH FARTHER BETWEEN. HOPEFULLY... THE FALL AND WINTER SEASONS WILL ALLOW FOR SIGNIFICANT FLOOD MITIGATION WORK TO BE DONE IN PREPARATION FOR THE NEXT RUNOFF SEASON. LW AVIATION... ONGOING CONVECTION SHOULD TAPER OFF BY 11Z THIS MORNING ACROSS EL PASO COUNTY...BUT ABUNDANT LOW LEVEL MOISTURE SHOULD PAVE THE WAY FOR ANOTHER ROUND OF CONVECTION THIS AFTN AND EVE...BEGINNING BETWEEN 18Z-21Z. KCOS WILL MOST LIKELY BE AFFECTED BY TSRA...MORE SO THAN KPUB AND KALS SO WILL KEEP VCTS FOR THOSE TAFS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 31, 11:46 AM MDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT TUE JUL 31 2012 COZ058>089-093>099-011800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS THIS AFTERNOON BEFORE SPREADING EASTWARD ACROSS THE PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. ABUNDANT ATMOSPHERIC MOISTURE IN THE LOW LEVELS WILL ALLOW FOR ANOTHER ROUND OF STRONG STORMS TODAY...WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS UP TO 50 MPH...AND LIGHTNING. SOME BRIEF SMALL HAIL UP TO 3/4 INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS ACROSS THE MOUNTAIN AREAS. THERE IS AN ELEVATED POTENTIAL FOR FLASH FLOODING ON THE WALDO CANYON BURN SCAR TODAY...DUE TO THE AMOUNT OF RAIN THAT FELL ACROSS THE AREA DURING THE PREVIOUS 24 HOURS. THEREFORE...THE WALDO CANYON BURN SCAR WILL BE MONITORED CLOSELY THIS AFTERNOON AND EVENING FOR THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SUMMER MONSOON WILL CONTINUE OVER SOUTHERN COLORADO WEDNESDAY THROUGH MONDAY AS SUBTROPICAL MOISTURE CONTINUES TO ROTATE AROUND HIGH PRESSURE CENTERED OVER NEW MEXICO AND THE TEXAS PANHANDLE. THE PRIMARY CONCERN DURING THIS PERIOD WILL BE HEAVY RAINFALL...ESPECIALLY ON THE WALDO CANYON BURN SCAR. OTHER CONCERNS WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...AND HAIL...MOSTLY LESS THAN 1 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE IN AND NEAR THE WALDO CANYON BURN SCAR THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 31, 12:21 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1221 PM MDT TUE JUL 31 2012 COZ074-075-087-088-311845- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 1221 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPANISH PEAKS...OR 28 MILES NORTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... SPANISH PEAKS. GULNARE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 31, 1:19 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 119 PM MDT TUE JUL 31 2012 COZ074-088-311945- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 119 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL LAS ANIMAS COUNTY...TO THE SOUTH AND EAST OF TRINIDAD. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 31, 2:02 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 202 PM MDT TUE JUL 31 2012 COZ074-088-312030- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 202 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COKEDALE...OR 10 MILES WEST OF TRINIDAD... WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... COKEDALE. TRINIDAD. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND VERY HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:20 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 30, 7:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 30, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 30, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jul 30, 8:01 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 59 min |
| Jul 30, 8:06 PM MDT | Flash Flood Warning | PUB | El Paso | 114 min |
| Jul 30, 9:04 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 30, 10:02 PM MDT | Flash Flood Warning | PUB | El Paso | 118 min |
| Jul 30, 11:55 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 31, 1:54 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 31, 12:38 PM MDT | Areal Flood Advisory | PUB | Las Animas | 2 hr |
| Jul 31, 2:28 PM MDT | Areal Flood Advisory | PUB | Las Animas | 112 min |
| Jul 31, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.